About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 547683, 8 pages
http://dx.doi.org/10.1155/2014/547683
Research Article

Positive Periodic Solutions of Third-Order Ordinary Differential Equations with Delays

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 24 October 2013; Accepted 30 December 2013; Published 20 February 2014

Academic Editor: Zhanbing Bai

Copyright © 2014 Yongxiang Li and Qiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence results of positive -periodic solutions are obtained for the third-order ordinary differential equation with delays where is -periodic function and is a continuous function which is -periodic in are positive constants. The discussion is based on the fixed-point index theory in cones.